# SDR NSVA97005

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215CJ
- Make and model: Beech 1900D
- Aircraft serial: UE215
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 03W062161
- Condition: Tripped
- Location: Right
- Part time: 38 hours
- Component: Airmaze
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT LOW PRESSURE FUEL FILTER ASSEMBLY BYPASS PIN EXTENDED.  REMOVED FILTER ELEMENT, CLEANED.  NO FUEL CONTAMINATION OR FAULTY ELEMENT NOTED.  SUSPECT FALSE INDICATION.  (X)
